MAUDE Adverse Event Report: ENCORE MEDICAL L.P GLENOID HEAD INSERTER/IMPACTOR

ENCORE MEDICAL L.P GLENOID HEAD INSERTER/IMPACTOR
Catalog Number 804-03-051
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that piece left in patient.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00617; 804-03-051, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
GLENOID HEAD INSERTER/IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key18323651
Report Number1644408-2023-01748
Device Sequence Number7358747
Product Code HWA
UDI-Device Identifier00888912148184
UDI-Public00888912148184
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
E241504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-03-051
Device Lot Number274186L02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
803-05-163 LOT: 304762L01.; 803-05-167 LOT: 381859L02.
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale